# SDR SIMA2736

- Difficulty date: September 25, 2000
- Submitted: December 4, 2000
- Operation: Air carrier
- Aircraft: N266AE
- Make and model: Saab 340B
- Aircraft serial: 340B266
- Aircraft time: 20,398 hours, 19,195 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 7253721385
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SBP - NUTPLATE BRACKETS AT BL 24L BETWEEN STA 272 AND STA 288 FOUND CORRODED AND CRACKED.  MAINTEANCE REMOVED AND REPLACED BRACKETS IAW SAAB MM.  (X)
